# SDR DALA14029410190

- Difficulty date: May 1, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 79,492 hours, 11,631 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1197 S38-39R SHEAR TIE FOUND CORRODED.  REPLACED SHEAR TIE PER SRM 51-10-02 AND 51-40-02
